MathSciNet Relay Station
MathSciNet bibliographic data
MR521890 (80f:55019) 55T15 (55N20)
Clarke, Francis On ${\rm Ext}\sb {K\sb *(K)}(\pi\sb *(K)$, $K\sb *(MU))$. Proc. Amer. Math. Soc. 74 (1979), no. 1, 156–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement